# SDR QXEA9700325

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26877
- Make and model: Swrngn SA227AC
- Aircraft serial: AC652
- System (JASC): 8200 · Water Injection System
- Part: Awi Syst
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING WET TAKEOFF BOTH AWI LIGHTS ON, AIRCRAFT PULLED HARD RIGHT.  ABORTED TAKEOFF, RIGHT AWI DID NOT FIRE.  OPERATED BOTH AWI SYSTEMS STATICALLY, SRL OFF.  BOTH LEFT AND RIGHT AWI SYSTEMS FIRE NORMALLY WHEN THE POWER LEVERS ARE ADVANCED.
